On the uniqueness and existence of solutions of fully nonlinear parabolic PDEs under the Osgood type condition

H. Ishii, Kazuo Kobayashi

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Uniqueness and existence theorems are established under the Osgood type condition for viscosity solutions of the Cauchy problem for fully nonlinear degenerate parabolic partial differential equations of second order. The theorems improve the generality and applicability of standard uniqueness and existence results in the theory of viscosity solutions.

Original languageEnglish
Pages (from-to)909-920
Number of pages12
JournalDifferential and Integral Equations
Volume7
Issue number3-4
Publication statusPublished - 1994
Externally publishedYes

Fingerprint

Nonlinear Parabolic Equations
Fully Nonlinear
Viscosity Solutions
Existence and Uniqueness of Solutions
Viscosity
Existence and Uniqueness Theorem
Existence and Uniqueness Results
Parabolic Partial Differential Equations
Partial differential equations
Cauchy Problem
Theorem
Standards

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

On the uniqueness and existence of solutions of fully nonlinear parabolic PDEs under the Osgood type condition. / Ishii, H.; Kobayashi, Kazuo.

In: Differential and Integral Equations, Vol. 7, No. 3-4, 1994, p. 909-920.

Research output: Contribution to journalArticle

@article{1bd2795140a643098a0ef93a51db6e49,
title = "On the uniqueness and existence of solutions of fully nonlinear parabolic PDEs under the Osgood type condition",
abstract = "Uniqueness and existence theorems are established under the Osgood type condition for viscosity solutions of the Cauchy problem for fully nonlinear degenerate parabolic partial differential equations of second order. The theorems improve the generality and applicability of standard uniqueness and existence results in the theory of viscosity solutions.",
author = "H. Ishii and Kazuo Kobayashi",
year = "1994",
language = "English",
volume = "7",
pages = "909--920",
journal = "Differential and Integral Equations",
issn = "0893-4983",
publisher = "Khayyam Publishing, Inc.",
number = "3-4",

}

TY - JOUR

T1 - On the uniqueness and existence of solutions of fully nonlinear parabolic PDEs under the Osgood type condition

AU - Ishii, H.

AU - Kobayashi, Kazuo

PY - 1994

Y1 - 1994

N2 - Uniqueness and existence theorems are established under the Osgood type condition for viscosity solutions of the Cauchy problem for fully nonlinear degenerate parabolic partial differential equations of second order. The theorems improve the generality and applicability of standard uniqueness and existence results in the theory of viscosity solutions.

AB - Uniqueness and existence theorems are established under the Osgood type condition for viscosity solutions of the Cauchy problem for fully nonlinear degenerate parabolic partial differential equations of second order. The theorems improve the generality and applicability of standard uniqueness and existence results in the theory of viscosity solutions.

UR - http://www.scopus.com/inward/record.url?scp=84972545717&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972545717&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972545717

VL - 7

SP - 909

EP - 920

JO - Differential and Integral Equations

JF - Differential and Integral Equations

SN - 0893-4983

IS - 3-4

ER -